Classification des variétés de dimension 3 et plus
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1980-1981), Exposé no. 568, p. 111-131
@incollection{SB_1980-1981__23__111_0,
     author = {Esnault, H\'el\`ene},
     title = {Classification des vari\'et\'es de dimension $3$ et plus},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1980-1981},
     note = {talk:568},
     pages = {111-131},
     zbl = {0481.14013},
     mrnumber = {647492},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__111_0}
}
Esnault, Hélène. Classification des variétés de dimension $3$ et plus, dans Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1980-1981), Exposé no. 568, pp. 111-131. https://www.numdam.org/item/SB_1980-1981__23__111_0/

[0] M. Noether - Mentre le curve algebriche sono create da Dio, le superficie invece sono opera del Demonio, Cité par F. Enriques, Superficie Algebriche, 1949, 464.

[1] S. Iitaka - On D-dimensions of algebraic varieties, J. Math. Soc. Japan 23(1971). | MR 285531 | Zbl 0212.53802

[2] S. Iitaka - Genera and classification of algebraic varieties I (en japonais), Sugaku 24(1972), 14-27. | MR 569689

[3] K. Ueno - Classification Theory of Algebraic Varieties and Compact Complex Spaces, Springer Lecture Notes 620. Oeuvre de référence. Démonstration des théorèmes 5 et 6. | MR 506253 | Zbl 0299.14007

[4] K. Ueno - Kodaira dimension of certain fibre spaces, Complex Analysis and Algebraic Geometry, 279-292, Iwanami (1977). Première démonstration de C2,1 sans utiliser la classification des surfaces. | MR 447241 | Zbl 0353.14014

[5] E. Viehweg - Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one, Comp. Math. 35(1977), 197-233. Démonstration de C+n,n-1 . | Numdam | MR 569690 | Zbl 0357.14014

[6] T. Fujita - On Kähler fibre spaces over curves, J. Math. Soc. Japan 30(1978), 779-794. | MR 513085 | Zbl 0393.14006

[7] T. Fujita - The sheaf of relative canonical forms of a Kähler fibre space over a curve, Proc. Japan Acad. 54(1978), 183-184. | MR 510945 | Zbl 0412.32029

[8] K. Ueno - Classification of algebraic varieties II - Algebraic threefolds of parabolic type -, Int. Symp. on Alg. Geom. Kyoto (1977), 693-708. | MR 578882 | Zbl 0407.14011

[9] K. Ueno - On algebraic fibre spaces of abelian varieties, Math. Ann. 237(1978), 1-22. | MR 506652 | Zbl 0368.14013

[10] Y. Kawamata, E. Viehweg - On a characterization of an abelian variety in the classification theory of algebraic varieties, Comp. Math. 41(1980), 355-359. | Numdam | MR 589087 | Zbl 0417.14033

[11] E. Viehweg - Klassifikationstheorie algebraischer Varietäten der Dimension drei, Comp. Math. 41(1980), 361-400. | Numdam | MR 589088 | Zbl 0414.14017

[12] K. Ueno - Birational geometry of algebraic threefolds, Géométrie algébrique, Angers (1979), 311-323. | MR 605349 | Zbl 0493.14019

[13] Y. Kawamata - Characterization of abelian varieties, Manuscrit. Démonstration des théorèmes 2 et 17. Démonstration de Cnm lorsque

[14] Y. Kawamata - Kodaira dimension of algebraic fibre spaces over curves, Manuscrit 2ème version.

[15] E. Viehweg - Die Additivität der Kodaira Dimension für projektive Faserraüme über Varietäten des allgemeinen Typs, Manuscrit. A paraître dans Journal für die reine und ungewandte Mathematik.

[16] K. Ueno - On three-dimensional compact complex manifolds with non-positive Kodaira dimension, Manuscrit.

[17] S.Ju. Arakelov - Families of algebraic curves with fixed degeneracies, Izv. Akad. Nauk. SSSR, Ser. Math. 35(1971) - Math. USSR Izv. 5(1971), 1277-1302. | MR 321933 | Zbl 0248.14004

[18] M.F. Atiyah - Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), 7(1957), 414-452. | MR 131423 | Zbl 0084.17305

[19] S. Bloch and D. Gieseker - The positivity of the Chern classes of an ample vector bundle, Inventiones Math. 12(1971), 112-117. | MR 297773 | Zbl 0212.53502

[20] P. Deligne - Théorie de Hodge II , Publ. Math. I.H.E.S. 40(1971), 5-58. | Numdam | MR 498551 | Zbl 0219.14007

[21] D. Gieseker - Global moduli for surfaces of general type, Inventiones Math. 43(1977), 233-282. | MR 498596 | Zbl 0389.14006

[22] P. Griffiths - Period of integrals on algebraic manifolds III, Publ. Math. I.H.E.S. 38(1970), 125-180. | Numdam | MR 282990 | Zbl 0212.53503

[23] D. Lieberman and E. Sernesi - Semicontinuity of L-dimension, Math. Ann. 225(1977), 77-88. | MR 427688 | Zbl 0341.14003

[24] D. Mumford - Geometric Invariant Theory, Springer 1965. | MR 214602 | Zbl 0147.39304

[25] D. Mumford - Stability of projective varieties, L'Enseignement Math. 23(1977). | MR 450273 | Zbl 0363.14003

[26] H. Popp - On moduli of algebraic varieties III. Fine moduli spaces, Comp. Math. 31(1975), 237-258. | Numdam | MR 414552 | Zbl 0351.14005

[27] M. Raynaud - Flat modules in algebraic geometry, Comp. Math. 24(1972), 11-13. | Numdam | MR 302645 | Zbl 0244.14001

[28] F. Sakai - Kodaira dimension of complements of divisors, Complex Analysis and Algebraic Geometry, 1977, Iwanami, 239-257. | MR 590433 | Zbl 0375.14009

[29] W. Schmid - Variation of Hodge structure : The singularities of the period mapping, Inventiones Math. 22(1973), 211-319. | MR 382272 | Zbl 0278.14003

[30] E. Viehweg - Rational singularities of higher dimensional schemes, Proc. of the A.M.S. 63(1977), 6-8. | MR 432637 | Zbl 0352.14003